# SDR SWAA2021102131213

- Difficulty date: October 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 44,797 hours, 27,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING MV2 FOUND EMERGENCY LIGHT OVER FWD SERVICE DOOR INOP ; / [01] REMOVED AND REPLACED FWD L/H EMERGENCY LIGHT BATTERY PACK IN FWD GALLEY. REF AMM 33-51-06. OPS CHK GOOD.
